# SDR 08FDEA01581

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: A5517705800152
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344 EP DELAMINATED.  REPAIRED PANEL 344 EP BY REMOVING THE DAMAGE;  CLEANING; CLEANING THE AREA, POTTING REPAIR AND APPLYING A FIBERGLASS WET LAY UP REPAIR IAW SRM 51-77-12 PARA 2-A (2) FIG 202 AND SRM 51-77-10  PARA 3.   RESTORED SURFACE REPAIR IAW SRM 51-77-12;  PARA 2-A (2), L & SRM 51-75-10.
